# SDR SIMA20120809018

- Difficulty date: August 9, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 23,469 hours, 21,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE SERVICE DOOR ENTRANCE FORWARD SILL TO HAVE CORROSION.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SILL IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
